# SDR CA031113008

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 5,950 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 6260102439
- Condition: Frayed
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULE INSPECTION ON RT WING OB FLIGHT SPOILER. THE OB RT SPOILER ACTUATING CABLE (FOR THE FLT SPOILER ACTUATOR) WAS FOUND FRAYED UNDER A PULLEY ASSY.
